# SDR P5CA9500706

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FOUND ERODED.  FIBERGLASS REPAIR REQUIRED FROM WING ROOT TO WING TIP.  REPAIRED PER BOEING SRM 51-40-09 FINISH RESTORED.
